# SDR AALA202211012147

- Difficulty date: October 9, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737
- Aircraft serial: 31107
- Aircraft time: 35,899 hours, 15,031 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.4 INCH CRACK FOUND IN LOWER SKIN OF LEFT HORIZONTAL STABILIZER. LOCATED AT LEFT STABILIZER STA 147.90 AND 9 INCHES FROM FRONT SPAR. CUT OUT DAMAGE AND INSTALLED A DOUBLER PER 55-10-01-2R-11.
